# SDR SWAA2021071478980

- Difficulty date: May 18, 2020
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 54,791 hours, 32,417 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BREAK PANEL CRACKED; STA 540; LBL 1; WL 208. / REMOVED AND INSTALLED NEW BREAK PANEL BS STA 540 BL .0 LBL 25 WL 208 PER SRM 51-40-02-0G-0. 51-40-05-0G 0 DWG 143A0060 92820U 19MAY20
